Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child suffering from loose motions and taking gramogyl and entirogemina. Severe bloating and indigestion. Should I be worried?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
Hi, My kid 20months old is suffering from loose motions since 5 days. Initial doses of Gramogyl and Entirogemina did not work. Now we started Taxim -o and Econorm. He also has severe bloating and indigestion during this period. Today's stool examination report has 5-6/hpf or pus cells and 2-3/HPF of budding yeast. He has not fever or blood in stool samples. i am worrid
Posted Wed, 20 Nov 2013 in Child Health
 
 
Answered by Dr. E Venkata Ramana 11 minutes later
Brief Answer: Keep on giving sips of ORS to maintain hydration. Detailed Answer: Hi XXXXXXX Thank you for your query on Healthcare Magic. Continue Taxim-O, and probiotic econorm as prescribed by the doctor. And the mainstay of treatment in diarrhea is to maintain hydration of the child. Give sips of oral rehydration solutions (ORS) such as Pedialyte to prevent dehydration. Monitor his hydration status by activity, skin turgor, urine output, thirst, and moisture of tongue and oral cavity. Usually it will take 3 to 5 days of time for loose stools to subside with treatment and maintain the hydration of the child by giving ORS during this period. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Follow-up: Child suffering from loose motions and taking gramogyl and entirogemina. Severe bloating and indigestion. Should I be worried? 2 hours later
Hi Dr. XXXXXXX Thanks for the advice. Today after starting the dosage of Taxim-O, Econorm, 1/2 Histac evt and peditral (ors). We fed him with rice for lunch and now we observe some of the food as it is in his stool. (no-yellowish colour). Is this expected? Regards, XXXX
 
 
Answered by Dr. E Venkata Ramana 5 minutes later
Brief Answer: It is expected one. Detailed Answer: Hi XXXXXXX Thank you for getting back. In diarrhea, there will be increased movement of intestines. So food particles may be seen in stools because of rapid movement of food in the gut before its complete digestion. This is an expected phenomenon in children with diarrhea. Continue the medication as prescribed by the doctor and be in follow up. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor